,

Piriteze Allergy Tablets

৳ 2,395.00

Delivery Time: 20-40 days

Relieves symptoms of hayfever, pet, dust mite, and mould allergies, as well as chronic urticaria.

Full ingredients

Active Ingredients: Cetirizine Hydrochloride 10mg. Other Ingredients: Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose (E464), macrogol 4000, titanium dioxide (E171), polydextrose.

Always read the label before use

Product Leaflets

Advisory Information:

Refer to instructions before use. May cause drowsiness. Avoid alcohol and operating machinery if affected. Contains lactose; not suitable for those with lactose intolerance. Not for children under 6 years

Remember to:

We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.

Directions:

Adults and children 12+: 1 tablet daily; Children 6-12: ½ tablet twice daily

Reviews

There are no reviews yet.

Be the first to review “Piriteze Allergy Tablets”

Your email address will not be published. Required fields are marked *

Shopping Cart